# SDR 2007UALA02659

- Difficulty date: July 13, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 35,883 hours, 5,436 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100133801
- Condition: Missing
- Location: Seat 1e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHT COVER 1E NOT ATTACHED.  EEL STRIP MISSING.
